Please use this identifier to cite or link to this item:
Title: Preface - A special issue of the International Conference on Engineering Computational Mathematics
Authors: Chan, CK 
Chen, X 
Qi, L 
Rogers, C
Shi, Z
Sloan, I
Issue Date: 2011
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2011, v. 235, no. 13, p. 3703-3704 How to cite?
Journal: Journal of computational and applied mathematics 
Description: Engineering and Computational Mathematics: A Special Issue of the International Conference on Engineering and Computational Mathematics, 27-29 May 2009
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Mar 18, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.